logo

THIS IS THE NEW SERVER - WE ARE STILL TWEAKING IT
Channel List
Beauty & Self
Books & Music
Career
Computers
Education
Family
Food & Wine
Health & Fitness
Hobbies & Crafts
Home & Garden
Money
News & Politics
Relationships
Religion & Spirituality
Sports
Travel & Culture
TV & Movies
Safety
We take forum safety very seriously here at BellaOnline. Please be sure to read through our Forum Guidelines. Let us know if you have any questions or comments!
Newest Members
NerdWellness, stapwahjnd02, jkovach, LindaT999, Aki
57730 Registered Users
Forum Stats
57,730 Registered Members
417 Forums
115,283 Topics
819,794 Posts

Most users ever online: 615 @ 04/22/15 10:11 AM
Top Posters (30 Days)
"Rosie" 417
Nancy Roussy 364
Connie - ADD/Sandwiches 136
Mona - Astronomy 133
Sheryl T 74
Deanna - New Age 72
Korie - California Editor 50
Susan - Meditation Editor 40
Lestie4containergardens 29
Lisa LowCarb / VideoGames 28
Ad Income Supports Charity
Topic Options
#786635 - 10/07/12 10:30 AM Nasal steroids side effects
Sheree-Allergies Offline

BellaOnline Editor
Gecko

Registered: 06/06/07
Posts: 628
Loc: Idaho, USA
I am glad I stopped using nasal steroids awhile back because recently I noticed a TV ad for one of the more popular sprays that advised getting regular eye exams. I wondered, "Are there more side effects to these prescription sprays than I was ever told?" Yes, I was prescribed these sprays over a number of years without being told of possible long-term side effects, such as serious adverse effects on the eyes, including dryness and irritation, blurred vision, cataracts and more. There are other serious side effects. Get the complete list in the latest post on the Allergies and Colds page at http://www.bellaonline.com/site/allergiesandcolds
_________________________
Sheree Welshimer
Allergies and Colds
Allergies and Colds Forum

Top
#786702 - 10/08/12 02:22 AM Re: Nasal steroids side effects [Re: Sheree-Allergies]
"Rosie" Offline
Highest Posting Power Known to Humanity

Registered: 11/17/05
Posts: 64978
Loc: Massachusetts
It seems to be a never ending cycle
It seems when I tell my doctor about any thing she never takes into consideration it may be caused by one of the meds I'm on.
She just writes another scrip to "cure" one problem which creates other problems and never cures the problem i complained of in the first place
I had the blurry vision and sharp pain in my eye I went to the eye doctor gave her a list of my meds and her diagnosis was dry eyes
I didn't get that scrip filled i stopped the steroid spray and the blurriness and eye pain went away
But then the stuffiness came back I'm doomed if i do and doomed if i don't
I had the same symptoms when i was on Spiriva for my asthma when i stopped using it the symptoms of blurriness and eye pain went away
I don't suggest any one stop using there meds before speaking to their doctor first
It just seems like a never ending cycle
Sheree, Your info is always so helpful, thanks for all that you do smile
_________________________
Rosie L

Top
#787671 - 10/13/12 02:33 PM Re: Nasal steroids side effects [Re: Sheree-Allergies]
Sheree-Allergies Offline

BellaOnline Editor
Gecko

Registered: 06/06/07
Posts: 628
Loc: Idaho, USA
I agree. It is a vicious cycle. We need to hold them accountable.
_________________________
Sheree Welshimer
Allergies and Colds
Allergies and Colds Forum

Top

Moderator:  Sheree-Allergies 

Want to reply? Register as a Forum Member - it's quick, free and fun!
Brand New Posts
What is your stress level today?
by Nancy Roussy
Stress Management
Yesterday at 11:58 PM
Pluto - it's a whole new story now
by Mona - Astronomy
Astronomy
Yesterday at 11:24 PM
Where are you and how is the weather?
by Nancy Roussy
Inspiration
Yesterday at 10:51 PM
What will you do today?
by Nancy Roussy
Inspiration
Yesterday at 10:48 PM
What's your Typical Daily Menu?
by Nancy Roussy
Low Carb
Yesterday at 10:46 PM
What did you dream about last night?
by Nancy Roussy
Dreams
Yesterday at 10:41 PM
There's a "blue moon" on Friday
by Mona - Astronomy
Astronomy
Yesterday at 09:31 PM
Heading to the Hospital for the Baby’s Birth
by Deanna - Adoption Editor
Adoption
Yesterday at 02:27 PM
Antonio Banderas New Film/Trailer
by Angela - Drama Movies
Drama Movies
Yesterday at 02:14 PM
Starch intolerance
by Sheree-Allergies
Allergies & Colds
Yesterday at 12:07 PM
Register to Post!
Want to post? For security reasons you need to Register as a Forum Member. It's quick, easy and free!
Forum Activities
Book Clubs
Trivia Contests
Who's Online
1 registered (Izeigo), 54 Guests and 4 Spiders online.
Key: Admin, Global Mod, Mod
Ad Income Supports Charity



| About BellaOnline | Privacy Policy | Advertising | Become an Editor |
Website copyright © 2015 Minerva WebWorks LLC. All rights reserved.